| Model Number |
TFAT30 |
| Medical Device Problem Code |
Adverse Event Without Identified Device or Use Problem (2993)
| Health Effect - Clinical Codes |
Blurred Vision (2137); Visual Disturbances (2140); Halo (2227)
| Date of Event |
02/03/2021
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
A sample device was not returned for analysis.Complaint history and product history records were reviewed and the documentation indicated the product met release criteria.The root cause has not been identified.No other complaints for lot.The manufacturer internal reference number is: (b)(4).
Event or Problem Description
A health care professional reported that following an intraocular lens (iol) implant procedure, the patient experienced blurred vision, glare and halos.The iol was removed in a secondary procedure 98 days following the initial procedure.Additional information has been requested.
Additional Manufacturer Narrative
The manufacturer internal reference number is: (b)(4).
Event or Problem Description
Additional information received and stated that the intraocular lens (iol) was replaced with another iol.
Additional Manufacturer Narrative
Information was provided in the file that indicated the use of a qualified company cartridge and company handpiece.The customer indicated the use of a viscoelastic, which is not qualified for company cartridge use.The manufacturer internal reference number is: (b)(4).